A woman who recently received the COVID-19 vaccine said she felt dizzy and then fainted while talking to the reporters.
Tiffany Dover received the vaccine on Thursday, December 17, at CHI Memorial Hospital, Chattanooga. She was giving a press brief about her experience of receiving the vaccine when she all of a sudden collapsed.
The incident had raised thousands of questions on the side-effects of Pfizer-BioNTech. Dover said that she works in a COVID-19 unit; thus, she and her fellow workers were among the first few citizens to receive the vaccine, and all of them were excited about it.
She couldn’t complete her sentence and began to trail off, saying, “Sorry, I am feeling really dizzy.” A doctor who was standing behind her stepped forward to hold her. She got the vaccine 17 minutes before she came to talk to the press.
When Dover was approached again after she recovered, she said she is doing fine now. She added that she experienced disorientation and pain in her arm, but it has gone now.
However, doctors are convinced that the disorientation has nothing to do with the ingredients in the vaccine.The nurse told WTCV-9 that she has a history of fainting whenever she feels pain. Officials from the Centers for Disease Control and Prevention also confirmed that it is a common observation that people often faint after receiving vaccines due to pain or anxiety issues.
Some people have misinterpreted the situation and are saying that the vaccination may lead to mass genocide.
Such claims have nothing to do with reality and are just rumors.No evidence has yet been found that proves the vaccine to be harmful. Pfizer-BioNTech was approved by the FDA and was allowed for mass distribution on December 11.
The vaccine was approved after thousands of clinical trials and confirmation that it has no potential risk.
Headache, pain, tiredness, chills, joint pain, muscle pain, and fever are a few symptoms that a person may experience after vaccination.FDA has warned that people who have a history of severe allergic reactions to vaccines must avoid getting the COVID-19 vaccine.